# SDR SWAA2012042403345

- Difficulty date: April 14, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 58,364 hours, 48,104 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C3080127
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN PROTECTOR AT AFT UPPER CUTOUT TORN.  REMOVED AND REPLACED SKIN PER SRM & BAC DRAWING.
